Universidad Complutense de Madrid
E-Prints Complutense

Minimum K-phi-divergence estimator

Impacto

Downloads

Downloads per month over past year

Pérez, T. and Pardo Llorente, Julio Ángel (2004) Minimum K-phi-divergence estimator. Applied Mathematics Letters, 17 (4). pp. 367-374. ISSN 0893-9659

[thumbnail of PardoJulio16.pdf] PDF
Restringido a Repository staff only

388kB

Official URL: http://www.sciencedirect.com/science/article/pii/S0893965904900766




Abstract

In the present work, the problem of estimating parameters of statistical models for categorical data is analyzed. The minimum K-phi-divergence estimator is obtained minimizing the K-phi-divergence measure between the theoretical and the empirical probability vectors. Its asymptotic properties are obtained. Rom a simulation study, the conclusion is that our estimator emerges as an attractive alternative to the classical maximum likelihood estimator.


Item Type:Article
Uncontrolled Keywords:Categorical data, K¢-divergence, Minimum K¢-divergence estimator, Consistency, Simulation.
Subjects:Sciences > Mathematics > Mathematical statistics
ID Code:17521
Deposited On:21 Dec 2012 11:43
Last Modified:13 Dec 2018 14:55

Origin of downloads

Repository Staff Only: item control page